RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Jovanović, Božidar

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 12

Number of views:
This page:105
Abstract pages:1124
Full texts:278
References:175
E-mail:

http://www.mathnet.ru/eng/person11018
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Božidar Jovanović, “Note on a ball rolling over a sphere: integrable Chaplygin system with an invariant measure without Chaplygin Hamiltonization”, Theor. Appl. Mech., 46:1 (2019),  97–108  mathnet  isi  scopus
2018
2. Božidar Jovanović, Vladimir Jovanović, “Heisenberg Model in Pseudo-Euclidean Spaces II”, Regul. Chaotic Dyn., 23:4 (2018),  418–437  mathnet  mathscinet  isi  scopus
2017
3. Božidar Jovanović, “Billiards on constant curvature spaces and generating functions for systems with constraints”, Theor. Appl. Mech., 44:1 (2017),  103–114  mathnet  isi
2016
4. Božidar Jovanović, “Noether symmetries and integrability in time-dependent Hamiltonian mechanics”, Theor. Appl. Mech., 43:2 (2016),  255–273  mathnet  isi
2015
5. B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, Fundam. Prikl. Mat., 20:2 (2015),  35–49  mathnet  mathscinet  elib; J. Math. Sci., 223:6 (2017), 675–685
6. Božidar Jovanović, “Invariant Measures of Modified $\mathrm{LR}$ and $\mathrm{L+R}$ Systems”, Regul. Chaotic Dyn., 20:5 (2015),  542–552  mathnet  mathscinet  zmath  isi  scopus
7. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on Free Symmetric Rigid Body Motion”, Regul. Chaotic Dyn., 20:3 (2015),  293–308  mathnet  mathscinet  zmath
2014
8. Božidar Jovanović, “Heisenberg Model in Pseudo-Euclidean Spaces”, Regul. Chaotic Dyn., 19:2 (2014),  245–250  mathnet  mathscinet  zmath  isi
2011
9. Božidar Jovanović, “Geodesic Flows on Riemannian g.o. Spaces”, Regul. Chaotic Dyn., 16:5 (2011),  504–513  mathnet  mathscinet  zmath
2007
10. B. Jovanović, “The Cartan model of the canonical vector bundles over the Grassmannian manifolds”, Sibirsk. Mat. Zh., 48:4 (2007),  772–777  mathnet  mathscinet  zmath; Siberian Math. J., 48:4 (2007), 616–620  isi  scopus
2003
11. B. Jovanović, “Some Multidimensional Integrable Cases of Nonholonomic Rigid Body Dynamics”, Regul. Chaotic Dyn., 8:1 (2003),  125–132  mathnet  mathscinet  zmath
2001
12. A. V. Bolsinov, B. Jovanović, “Integrable geodesic flows on homogeneous spaces”, Mat. Sb., 192:7 (2001),  21–40  mathnet  mathscinet  zmath; Sb. Math., 192:7 (2001), 951–968  isi  scopus

2009
13. Yu. N. Fedorov, B. Jovanović, “Hamiltonization of the generalized Veselova LR system”, Regul. Chaotic Dyn., 14:4-5 (2009),  495–505  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020